# SDR UALA2010022200646

- Difficulty date: February 20, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 53,183 hours, 19,739 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SLIDE PACK LANYARD VISIBLE DOOR 1R.  SUPPLEMENTAL DATA UPDATE FOUND DOOR 1R SLIDE SURVIVAL KIT LANYARD LOOP MISROUTED.  INSTALLED SURVIVAL KIT LANYARD LOOP.  VERIFIED LANYARD AND LOOP ROUTED PER AMM.
